Monotonicity and the asymptotic estimate of bleimann butzer and hahn operators based on q-Integers

DOĞGRU O. , Gupta V.

Georgian Mathematical Journal, vol.12, no.3, pp.415-422, 2005 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1515/gmj.2005.415
  • Title of Journal : Georgian Mathematical Journal
  • Page Numbers: pp.415-422


In this study, we obtain a Voronovskaja type asymptotic estimate for q-BBH operators. Second purpose of this paper is to obtain the monotonicity properties of q-BBH operators. © 2005, Heldermann Verlag. All rights reserved.